Really dizzy

I've self-injected twice, the second time was Monday evening. Not sure if it's a coincidence but I woke several times that night with the room spinning. Since then I've been dizzy on and off. I didn't see dizziness as a possible side effect, but could it be? I'm feeling ever so slightly drunk (whilst completely sober) and it's interfering with my work now :(

5 Replies

  • Sorry to hear about that. I get vertigo since my stroke and severe b12 deficiency. It has got better over time. There are exercises on you tube which really help. It hasnt been associated for me with injections but I do the once three months and sub lingual/supplements. Hope someone else here can be more helpful re injection side effects . Get well soon x

  • what form of B12 are you injecting?

    Is the dizziness similar to what you experienced before your loading shots?

    It might be worth trying another form - or it may not be related to the B12 at all. Suggest that you see your GP about it.

  • Hi spacey1,

    Sorry to hear about your unsettling experience.

    Quick question: Did you have dizziness before you started injecting b12? The reason I ask is because that was one of my symptoms which the b12 eradicated. I'm thinking that if you did have the dizziness as a b12d symptom, then just maybe it's a symptom that will get a bit worse before it gets better.

    So many people have written in about symptoms worsening for just a little while after treatment because of the healing process, i.e. your nerves are healing and "waking up" and once they have healed a little more, the dizziness will subside.

    I don't know which nerves control dizziness-maybe inner ear? Hopefully someone with more medical knowledge could comment. It's just a thought and a possible explanation!

    Feel better soon! :-)

  • Thanks all. This is different - before my B12 was tested in the first place, I felt spaced out (hence the name) like I wasn't quite 'here'. The spaciness has got much better, although I notice it creeping back when I need some more B12. This is dizziness / head spinning.

    I used some cyanocobalamin - either my German is a bit rusty or I was having a very foggy day, but I accidentally ordered both cyano and hydroxo. I decided I'd try the cyanocobalamin because people on here have said that different versions work better for different people. The first jab didn't seem to have any side effects at all, but it did wear off quite quickly.

  • Hello Spacey, I'm sorry of your dizziness, it's a very unpleasant feeling . I am not certain if your diagnosis is pernicious anaemia or b12 deficiency, I have the former and my diagnosing gp said the treatment is b12 injections, iron and folic acid. A new gp refused to keep me on Fe and folic acid regularly and my Fe level plus ferritin dropped and the dizziness , breathless and nausea kicked in. When I started taking fe again I was better. However, what has really improved my wellbeing is taking a good - grade b complex (expensive but worth it) , and a super mineral complex in addition to the b12 inj, Fe and folic acid.

    Hope you find answers soon.

You may also like...